ID 1476
FullText File
Title Transcription
Rexp ノ ジュンジョ キョクショウ カクチョウジョウ ノ ユウゲン アーベルグン サヨウ オ モッタ デファイナブル C∞ タヨウタイ ノ ソウタイ セイシツ ニツイテ
Title Alternative
Relative properties of definable C∞ manifolds with finite abelian group actions in an o-minimal expansion of R_exp
Authors
DOI
Journal Title
Bulletin of the Faculty of Education, Wakayama University. Natural science
ISSN
13424645
NCID
AN00257977
Volume
59
Start Page
21
End Page
27
Published Date
2009-02-28
Language
eng
Content Type
Departmental Bulletin Paper
Text Version
publisher
Accession No.
KJ00005162999